# SDR SWAA2022080237518

- Difficulty date: August 2, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N7730A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33926
- Aircraft time: 52,650 hours, 28,607 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER EXIT LENS MISSING / [01] REPLACED EMERGENCY EXIT LIGHT LENS IAW AMM 33-51-03
